Atoma Cold + Sinus Plus Caplets
Health Yourself Today

Atoma Cold + Sinus Plus Caplets

Regular price $9.99 $0.00

For temporary relief of nasal congestion, sinus pain, headache, fever, runny nose and sneezing.

Directions: Adults and children over 12 to 65 years of age: Take 1 or 2 caplets every 4 to 6 hours as needed. Maximum daily dose: Do not exceed 6 caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms. 

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not give to children under 12 unless directed by a physician.
Warning: It is hazardous to exceed the recommended dose unless directed by a doctor. Do not take if also taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates, or anti-inflammatory drugs, or any of the individual ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; Raynaud's Syndrome (a disorder of the circulatory system); liver, thyroid or kidney problems; asthma; heart disease; severe high blood pressure; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a physician if you take or have recently taken tranquilizers, sedating drugs or a medication for high blood pressure or depression. Product may cause drowsiness. Avoid alcohol, driving a motor vehicle, or operating machinery. In case of overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.

Medicinal Ingredients: Each caplet contains:
Ibuprofen 200mg, Pseudophedrine Hydrochloride 30mg, Chlorpheniramine Maleate 2mg.
Non-Medicinal Ingredients: Corn starch, colloidal silicon dioxide, croscarmellose sodium,DS&C yellow no. 6, FD&C red no. 40, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, stearic acid, titanium dioxide.